I have written to you before. I am persistently hypothyroid (125 mcg Levaxine) with a nodule on the left lobe. I also have a persistently reduced cd4/c8 ratio (between 0,5-0,7) in PBMC (HIV-negative). I have taken two FNACs of the nodule, but it is apparently normal. My impression before was that I had Hasihmoto
There are times when there is no cause for the hypothyroidism -- FNA can help determine if there is any disease or infiltration causing it -- hashi should be evident on FNA (about 10% of hashi paitents have negative thyroid antibodies) and it's possible the FNA missed the lymphocytic infiltrate. MUCH rarer causes would be hemochromatosis (iron overload), amyloidosis, sarcoidosis, fibrosis -- but we rarely see these.
The thyroid levels look okay -- if anything the TSH is a bit low suggesting that the levothyroxine dose may be slightly high.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.